MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-610
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision and removal of a attune cementless rp size 6 tray and revision of poly to a cemented fixed bearing tray and fb insert.Revision was done due to another episode of bearing spin out.Patients primary operation was done by surgeon at sportsmed on the (b)(6) 2021.She had returned to alice springs (where she resides) and experienced a bearing spin out and returned to adelaide.Revision of attune poly and a increase in poly thickness occurred on the (b)(6) 2021 with the same surgeon at the same hospital.Physio was requested after the patient had been in a fixed splint for light movement and as the movement was applied by the physio, the bearing spun out again.Left side.
 
Event or Problem Description
1.Please clarify if there was surgical delay.No delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Question: 1.What was the tibial slope at primary? did the surgeon ensure that the posterior slope was not too big (approx.3 degrees)? answer: "we used a primary cr cementless femur, we always set the slope to 5 degrees from the start.Unable to comment regarding additional slope being added, nothing was mentioned at the time about adding more slope.This patient was a bilateral case and we have no issues with the opposite side and the same instruments were used.".
 
Additional Manufacturer Narrative

Brand Name
ATTUNE CR RP INSRT SZ 6 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12626888
Report Number1818910-2021-22692
Device Sequence Number19661503
Product Code NJL
UDI-Device Identifier10603295047902
UDI-Public10603295047902
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-610
Device Catalogue Number151630610
Device Lot Number9586637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/12/2021
10/19/2021
10/30/2021
12/22/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date10/14/2021
10/27/2021
11/03/2021
12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 6 10MM.; ATTUNE FEM POR CR LT SZ 6.; ATTUNE MEDIAL ANAT PAT 38MM.; ATTUNE RP TIB BASE SZ 6 POR.; ATTUNE CR RP INSRT SZ 6 10MM; ATTUNE RP TIB BASE SZ 6 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale